# SDR C2XA98IA284

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: S5247764300200
- Condition: Chipped
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND SERVICE DOOR TOP FORWARD SHOOT BOLT PLATING CHIPPED.  MAINTENANCE REMOVED AND REPLACED THE SHOOT BOLT AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
